# SDR CA120612011

- Difficulty date: May 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0511
- Condition: Intermittent
- Location: Clutch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INTERMITTENT CLUTCH WARNING LIGHT IN FLIGHT.  CLUTCH ACTUATOR REPLACED.
